V. I. Arnold, S. M. Gusein-zade, and A. N. Varchenko, Singularities of differentiable maps, II. Monodromy and asymptotics of integrals. Monographs in Mathematics, 83. Birkhuser, 1988.

O. Barndorff-nielsen and M. Sobel, On the Distribution of the Number of Admissible Points in a Vector Random Sample, Theory of Probability & Its Applications, vol.11, issue.2, pp.249-269, 1966.
DOI : 10.1137/1111020

Y. M. Baryshnikov, Mathematical expectation of the number of variants that are nondominated with respect to a binary relation, Automat. Remote Control, vol.46, issue.2, pp.774-779, 1985.

J. L. Bentley, K. L. Clarkson, and D. B. Levine, Fast linear expected-time algorithms for computing maxima and convex hulls, Algorithmica, vol.20, issue.2, pp.168-183, 1993.
DOI : 10.1007/BF01188711

J. L. Bentley, H. T. Kung, M. Schkolnick, and C. D. Thompson, On the Average Number of Maxima in a Set of Vectors and Applications, Journal of the ACM, vol.25, issue.4, pp.25-536, 1978.
DOI : 10.1145/322092.322095

C. Buchta, On the average number of maxima in a set of vectors, Information Processing Letters, vol.33, issue.2, pp.63-65, 1989.
DOI : 10.1016/0020-0190(89)90156-7

M. J. Golin, How many maxima can there be?, Computational Geometry, vol.2, issue.6, pp.335-353, 1993.
DOI : 10.1016/0925-7721(93)90014-W

URL : http://doi.org/10.1016/0925-7721(93)90014-w

M. J. Golin, Maxima in convex regions, Proceedings of the Fourth Annual ACM-SIAM Symposium on Discrete Algorithms, pp.352-360, 1993.
URL : https://hal.archives-ouvertes.fr/inria-00074840

L. Devroye, A note on finding convex hulls via maximal vectors, Information Processing Letters, vol.11, issue.1, pp.53-56, 1980.
DOI : 10.1016/0020-0190(80)90036-8